MathSciNet Relay Station
MathSciNet bibliographic data
MR715872 03C57 (03C15 03C50)
Ash, C. J.; Millar, T. S. Persistently finite, persistently arithmetic theories. Proc. Amer. Math. Soc. 89 (1983), no. 3, 487–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement